# SDR P5CA2021040900087

- Difficulty date: April 3, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,498 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK OFF WOULD NOT RESET( RESET LEFT PACK AND CYCLED APU BLEED SWITCH. OPS CHECK NORMAL IAW AMM21-51-00 )
